# SDR TRAX200600120

- Difficulty date: April 18, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 17,844 hours, 15,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 536 PRESSURE DECK CORRODED AT NUTPLATE (RESOLVED ON W/O: 22159 TASKCARD: N/R-00247.  BLENDED CORROSION ON PRESSURE DECK IAW CRJ 200 SRM 51-41-45 REQUEST THICKNESS CHECK OF BLENDED AREA.  C/W THICKNESS CHECK AT BLENDED AREA IAW CRJ 200 NDT MANUAL 51-20-04 PART 1, MINIMUM THICKNESS IS .050" C/W EDDY CURRENT INSPECTION OF REWORKED AREA PER REO601R-53-41-412 IAW CRJ 200 NDTM 51-20-06.  NO DEFECTS NOTED.  FASTENERS BLENDED ARE INSIDE THE ACCEPTED LIMITS ALSO RESTORED THE FINISH PER REO 601R-53-41-412 SM 7023171RII REQUIREMENTS SATISFACTORY PER SP607.  COMPLIED WITH EC/TC REO 601R-53-41-412 .
